# SDR AALA20180608004

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 21,933 hours, 2,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 138745
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS BY DOORS 4LH AND 4RH ARE INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY BATTERY PACKS AT DOORS 4L AND 4R (SEE SDR AALA201806119058) PER AMM 33-51-06. OK FOR SERVICE.
